# SDR UPS07150902

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE SLIDE DIFFERENTIAL PRESSURE WARNING HORN SOUNDS IN FLIGHT W/SLIDE ARMED, RED WARNING LIGHT ILLUMINATED.  DEFERRED DOOR SLIDE PER MEL 52-11-01-3 DMP ACCOMPLISHED.  PER CONVERSATION WITH CREW DETERMINED BUZZER AND WARNING LIGHT WERE FOR THE SLIDE ARMING NOT DIFFERENTIAL PRESSURE.  REMOVED AND REPLACED SWITCH 9WN IAW MM 52-73-13-04 AND PERFORMED ADJ & TEST IAW 52-73-13-05.  CHECKS OK.  THIS CLEARS M 360383.  PLACARD REMOVED.
